# SDR DALA13064410618

- Difficulty date: November 27, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N618DL
- Make and model: Boeing 757232
- Aircraft serial: 22908
- Aircraft time: 86,581 hours, 42,352 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 395
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING CROWN CHEM MILL INSPECTION FOUND DEEP BLEND AT BS 395, STR 5L        REPAIRED IAW SRM 53-00-01, REPAIR 3, FIG 201.
